Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 2, Pages 99-124
http://dx.doi.org/10.1155/S1048953300000137

The moments of the area under reflected Brownian bridge conditional on its local time at zero

University of Illinois, Department of Mathematics, 1409 West Green Street, Urbana 61801, IL, USA

Received 1 May 1999; Revised 1 August 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Frank B. Knight, “The moments of the area under reflected Brownian bridge conditional on its local time at zero,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 2, pp. 99-124, 2000. doi:10.1155/S1048953300000137